# SDR HEEA082438

- Difficulty date: December 12, 2002
- Submitted: December 23, 2002
- Operation: Air carrier
- Aircraft: N22342
- Make and model: Skrsky S76A
- Aircraft serial: 760096
- Aircraft time: 15,363 hours
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Light
- Condition: Inoperative
- Location: Attitude Ind
- Component: Attitude Ind
- Component part number: 5040017928
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ATTITUDE INDICATOR BACK LIGHT IS INOPERATIVE. REPAIRED.
